| Model Number |
CC4204A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitrectomy (2643); No Code Available (3191)
| Date of Event |
03/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device name: collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).Work order search: no similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a cc4204a collamer single piece lens, +21.5 diopter, and noted the capsule bag had disappeared/collapsed.The incision was enlarged to remove the lens during the same surgery and an anterior vitrectomy was performed.A 3 piece lens (different manufacturer) was implanted.A suture was required.The reporter stated the cause of the event and if a capsule tear had occurred was unknown.